# SDR AALA202002219026

- Difficulty date: February 19, 2020
- Submitted: February 21, 2020
- Operation: Air carrier
- Aircraft: N750AN
- Make and model: Boeing 777223
- Aircraft serial: 30259
- Aircraft time: 76,618 hours, 9,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Detached
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: G3 GALLEY EMERGENCY EXIT LIGHT NEXT TO CART 371WS DETACHED, ONE ELECTRICAL CORD WAS HANGING LOOSE. MAINTENANCE REPLACED EXIT LIGHT AND PERFORMED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-05.
